The following bibliography has been generated by bringing together all references provided by our content partners. There may be duplication.
- I. S. Winkler, A. Rung, and S. J. Scheffer, “Hennig's orphans revisited: testing morphological hypotheses in the 'Opomyzoidea' (Diptera: Schizophora)”, Molecular Phylogenetics and Evolution, vol. 54, pp. 746-762, 2010.
- Wyatt, N. (2015). Opomyzoidea. Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=736218
EOL content is automatically assembled from many different content providers. As a result, from time to time you may find pages on EOL that are confusing.
To request an improvement, please leave a comment on the page. Thank you!